# SDR AALA2020080439012

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 53,437 hours, 32,340 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 640CC04A2Y00
- Condition: Defective
- Location: Dc Buss
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  SMOKE FUMES IN CABIN & GROUND POWER SHOWS 460HZ ON ELECTRICAL PAGE.  SMELLED ELECTRICAL BURNING ALONG WITH NO POWER TO DC1. REPLACED BUSS TIE RELAY 30XU1, NR 1 DC BUSS CONTACTOR 1PC1 IAW AMM 24-35-55.  CABIN SIDE WALL OVERHEAD LIGHTS BETWEEN SEAT ROWS 1 THRU 15 LEFT AND 16 THRU 27 RIGHT WERE OUT AND HAD A BURNED ODOR.  REPLACED MULTIPLE SIDEWALL LIGHT BALLASTS IAW AMM 33-21-11.
